Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
panther1

going crazy

around my red spots in the area of my acne i have red tint, it looks like i just got done working out in the sun, its not rosacea.... it is also under my eyes and a small circle of redness on the bridge of my nose, im on vanoxide which is bp and hydrocortison which is suppose to clear up this redness but my problem is the redness under the eye where no acne was before, the derm says vanoxide will clear up redness but under my eyes?

note that i have perfecly clear tanned skin along my side burns and there is like an abrupt begginning to the redness, where my acne was.... could this be from medication topicals

Share this post


Link to post
Share on other sites

BP and hydrocortison mixed together? That doesn't sound too good, for a lot of people BP causes irritation and redness, although hydrocortison is kinda for redness I'm pretty sure it's for like rashes and allergies. I have a pinkish tone around all my non-active and active spots so you shouldn't worry much, it will fade in time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×